MathSciNet Relay Station
MathSciNet bibliographic data
MR1869096 (2002i:32010) 32F45 (32A25 32A36)
Zwonek, Włodzimierz An example concerning Bergman completeness. Nagoya Math. J. 164 (2001), 89–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement